Toggle Main Menu Toggle Search

Open Access padlockePrints

A Commutant Lifting Theorem for a Domain in ℂ2 and Spectral Interpolation

Lookup NU author(s): Professor Jim Agler, Professor Nicholas Young


Full text for this publication is not currently held within this repository. Alternative links are provided below where available.


We characterise the pairs of commuting operators on Hilbert space for which the domain Γ = {(λ1 + λ2, λ1λ2): |λ1| ≤ 1, |λ2| ≤ 1} is a complete spectral set. We give an application to the spectral Nevanlinna-Pick problem: we obtain a necessary condition for the existence of an analytic 2 × 2 matrix function satisfying interpolation conditions and bounds on eigenvalues. © 1999 Academic Press.

Publication metadata

Author(s): Agler J, Young NJ

Publication type: Article

Publication status: Published

Journal: Journal of Functional Analysis

Year: 1999

Volume: 161

Issue: 2

Pages: 452-477

Print publication date: 01/02/1999

ISSN (print): 0022-1236

ISSN (electronic): 1096-0783

Publisher: Academic Press


DOI: 10.1006/jfan.1998.3362


Altmetrics provided by Altmetric